MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII

ROCHE DIAGNOSTICS ELECSYS TOXO IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Catalog Number 07028024190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).Samples from the patients have been provided for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for two patient samples tested with elecsys toxo igm on a cobas e 801 analytical unit.The results were negative, but clinicians flagged these patients as likely positive based on previous positive reports from another laboratory.The first sample resulted in a toxo igm value of 0.29 coi (non-reactive) on the e801 analyzer.The sample was repeated using the vidas toxo igm method, resulting in a value of 0.74 index (reactive).The sample was also tested using the liaison toxo igm method, and the result was 28.4 index (reactive).The second sample resulted in a toxo igm value of 0.468 coi (non-reactive) on the e801 analyzer on (b)(6) 2025.The sample was repeated using the vidas toxo igm method, resulting in a value of 0.92 index (reactive).The sample was also tested using the liaison toxo igm method, and the result was 21.2 index (reactive).
 
Additional Manufacturer Narrative
Quality controls were acceptable.Investigations of the patient samples were able to reproduce the results obtained by the customer.The samples were tested with the elecsys toxo igg avidity assay and both samples had low avidity.The samples were positive when tested with the biorad platelia toxo igm method.When tested with the mikrogen toxo igm recomline blot method, the first sample was non-reactive and the second sample was reactive.The investigation data indicates that both patient have an early acute infection.A second sample should be tested within two weeks.The investigation did not identify a product issue.

Brand Name
ELECSYS TOXO IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, TOXOPLASMA GONDII
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22507772
Report Number1823260-2025-02151
Device Sequence Number8745988
Product Code LGD
UDI-Device Identifier04015630940318
UDI-Public04015630940318
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K162678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028024190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale